Open Access

Analysis connected with generating functions of exponential type in one and infinite dimensions


Full Text

Coming Soon.





Article Information

TitleAnalysis connected with generating functions of exponential type in one and infinite dimensions
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 275-297
MathSciNet MR2179885
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Irina Rodionova, Analysis connected with generating functions of exponential type in one and infinite dimensions, Methods Funct. Anal. Topology 11 (2005), no. 3, 275-297.


BibTex

@article {MFAT321,
    AUTHOR = {Rodionova, Irina},
     TITLE = {Analysis connected with generating functions of exponential  type in one and infinite dimensions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {275-297},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=321},
}


All Issues